A pairwise relatedness estimator for polyploids
Article first published online: 27 JAN 2014
© 2013 John Wiley & Sons Ltd
Molecular Ecology Resources
Volume 14, Issue 4, pages 734–744, July 2014
How to Cite
Huang, K., Ritland, K., Guo, S., Shattuck, M. and Li, B. (2014), A pairwise relatedness estimator for polyploids. Molecular Ecology Resources, 14: 734–744. doi: 10.1111/1755-0998.12217
- Issue published online: 13 JUN 2014
- Article first published online: 27 JAN 2014
- Accepted manuscript online: 24 DEC 2013 09:18AM EST
- Manuscript Accepted: 13 DEC 2013
- Manuscript Revised: 10 DEC 2013
- Manuscript Received: 27 JUN 2013
- National Nature Science Foundation of China. Grant Numbers: 31130061, 30970379, 31270441
- University of British Columbia
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!